Monday, May 27, 2024
HomeQUIZZESMEDICAL-SURGICAL NURSINGMEDICAL AND SURGICAL NURSING QUIZ 3

MEDICAL AND SURGICAL NURSING QUIZ 3

Published on

A significant cause of venous thrombosis is:

Correct! Wrong!

When caring for a patient who has started anticoagulant therapy with warfarin (Coumadin), the nurse knows not to expect therapeutic benefits for:

Correct! Wrong!

A nurse has the order to begin administering warfarin sodium (Coumadin) to a client. While implementing this order, the nurse ensures that which of the following medications is available on the nursing unit as the antidote for Coumadin?

Correct! Wrong!

The antidote to warfarin (Coumadin) is Vitamin K and should be readily available for use if excessive bleeding or hemorrhage should occur.

A client who has been receiving heparin therapy also is started on warfarin sodium (coumadin). The client asks the nurse why both medications are being administered. In formulating a response, the nurse incorporates the understanding that warfarin sodium:

Correct! Wrong!

Warfarin sodium works in the liver and inhibits synthesis of four vitamin K-dependent clotting factors (X, IX, VII, and II), but it takes 3 to 4 days before the therapeutic effect of warfarin is exhibited.

READ ALSO  MEDICAL-SURGICAL NURSING QUIZ 6 WITH ANSWERS AND RATIONALE

Intravenous heparin therapy is ordered for a client. While implementing this order, a nurse ensures that which of the following medications is available on the nursing unit?

Correct! Wrong!

The antidote to heparin is protamine sulfate and should be readily available for use if excessive bleeding or hemorrhage should occur

Buerger’s disease is characterized by all of the following except:

Correct! Wrong!

Mike, a 43-year old construction worker, has a history of hypertension. He smokes two packs of cigarettes a day, is nervous about the possibility of being unemployed, and has difficulty coping with stress. His current concern is calf pain during minimal exercise that decreased with rest. The nurse assesses Mike’s symptoms as being associated with peripheral arterial occlusive disease. The nursing diagnosis is probably:

Correct! Wrong!

With peripheral arterial insufficiency, leg pain during rest can be reduced by:

Correct! Wrong!

A 24-year old man seeks medical attention for complaints of claudication in the arch of the foot. A nurse also notes superficial thrombophlebitis of the lower leg. The nurse would next assess the client for:

Correct! Wrong!

The mixture of arterial and venous manifestations (claudication and phlebitis, respectively) in the young male client suggests Buerger’s disease. This is an uncommon disorder characterized by inflammation and thrombosis of smaller arteries and veins. This disorder typically is found in young adult males who smoke. The cause is not known precisely but is suspected to have an autoimmune component.

READ ALSO  PSYCHIATRIC NURSING QUIZ 5 WITH ANSWERS AND RATIONALE

The most important factor in regulating the caliber of blood vessels, which determines resistance to flow, is:

Correct! Wrong!

MEDICAL-SURGICAL NURSING QUIZ 3 WITH ANSWERS AND RATIONALE
Congratulation! You passed

Sorry! You Failed

Share your Results:

More like this

Latest articles

MOH ISSUES NEW DIRECTIVES FOR CLEARANCE FROM ENDORSEMENT

The Ministry of Health, Ghana has issued a new directive for clearance form endorsement....

HO TEACHING HOSPITAL: WORLD EMERGENCY MEDICINE DAY 2023

The 27th of May is the day earmarked globally to celebrate Emergency Medicine (EM)....

NURSING ADMISSION FORMS ON SALE FOR THE 2023/2024 ACADEMIC YEAR

The Ministry of Health Ghana has announced to the general public opening of the...